People taking SSRIs like Lexapro can complain about weight gain; and there are many that complain about weight loss. Remember, that anxiety can often lead to depression which in itself can cause weight gain for a viarity of reasons. I actually lost weight while taking an SSRI, but I think it had to do a lot more with a normal exercise routine and watching what I ate.
Gained 50 pounds on Paxil, but it worked sorta. Didn't gain on Lexapro until they recently increased it to 30mg because it isn't working. My theory is, the better a drug works, the worse the side effects -- it means you're metabolizing it well. But everyone is different, some people complain about weight loss on these drugs. They're weird.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.